Last reply 6 months ago
Relapse after recent relapse

Eight weeks ago, I had a relapse where my left side went numb, I had the weird limits thing where you look down and your legs tingle/vibrate. My neuro sent me for steroids and I stopped my Gilenya medication with the hopes of starting Tysabri if my JCV test comes back negative (still waiting). These symptoms have mostly subsided, the only thing remaining is a slight variance in sense on the two last fingers on my left hand.

On Thursday 23/4, I began to feel a slight tingle down my right side? Four days later, my left side has regressed into full blown numbness concentrated in my right foot, my right hand and the outer edges of my body.

I am currently not on any medication, while I wait for my results for the JCV, but I wanted to know if anyone has had multiple relapses so close together? Or are they just considered a part of your original relapse?

Thanks in advance

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


mmhhpp
6 months ago

@allysonm

I feel your pain. I stopped gilenya in December cause i want to use cladribine and i need to wait until lymphocytes go back to normal, relapses are back affecting eyes ear…. truly upsetting


wjgregg
6 months ago

Dear @allysonm,

You do know that you can have Tysabri even if you are jc+, don’t you? It just means that you can’t stay on it for too long. I believe that two years is considered the maximum in such cases.

I am currently on Tysabri after two major relapses last year, the second of which put me in hospital for three weeks. Since I started my infusions last autumn, I haven’t had a relapse.

Good luck, and best wishes,

Jon


cameron
6 months ago

Could the new symptoms not be the result of stopping gilenya? It’s known for having rebound effects.


mmhhpp
6 months ago

Yes @cameron It is a rebound effect


briant
6 months ago

They are taking me off gilenya soon and they told me I will relapse not looking forward to

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.